# SDR SWAA2021061771055

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR25R IS CRACKED AT BS536 RBL30 WL155 ; / REFER TO EA 21-153-01274 .  UPDATED MEASUREMENT;VERIFIED LOCATE AND DRILLED NEW STR-25 SECTION;U CHANNEL & J- CHANNELS (2EA) AT BS 500D+6' - 540 AND APPLIED CHEMICAL CONVERSION COATING IAW AE 21-153-01274 AND SRM 53-00-03 REP.1.;VERIFIED RII STEPS COMPLETE.;VERIFIED REPAIRED STRINGER 25R AT BS 536 PER SWA EA # 21-153-01274.;VERIFIED APPLICATION OF CIC;VERIFIED PRIMER AND OK TO INSTALL.;VERIFIED; INSTALLED REPAIR PARTS AT BS 500D -540 STR-25R AND APPLIED SEALING AROUND REPAIR AREA IAW SRM 53-00-03 REP.1;DWG 143A1215;143A3230 & EA 21-153-01274;APPLIED CIC ON REPAIR AREA IAW SRM 53-00-03 REP. 1 AND EA 21-153-01274;APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA STR-25R BS 500D+6' - 540 IAW SRM 53-00-03 REP.1(LATE ENTRY);INSTALLED REPAIR PARTS AT BS 500D -540 STR-25R AND APPLIED SEALING AROUND REPAIR AREA IAW SRM 53-00-03 REP.1;DWG 143A1215;143A3230 & EA 21-153-01274;LOCATED AND DRILLED NEW STR-25 SECTION;U CHANNEL & J- CHANNELS (2EA) AT BS 500D+6' - 540 AND APPLIED CHEMICAL CONVERSION COATING IAW AE 21-153-01274 AND SRM 53-00-03 REP.1.;
